Title

Improved multivariate prediction under a general linear model

RIS ID

73025

Publication Details

Gotway, C. & Cressie, N. A. (1993). Improved multivariate prediction under a general linear model. Journal of Multivariate Analysis, 45 (1), 56-72.

Abstract

Assuming a general linear model with known covariance matrix, several linear and nonlinear predictors are presented and their properties are discussed. In the context of simultaneous multiple prediction, a total sum of squared errors is suggested as a loss function for comparing predictors. Based on a rundamental relationship hetween prediction and estimation, a very general class of predictors is developed from which predictors with uniformly smaller risk than that of the classical best linear unbiased (i.e., universal kriging) predictor can be constructed. 1993 Academic Press. All rights reserved.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1006/jmva.1993.1026